# SDR AALA974018

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SUPPORT ANGLE AT STATION 770, RBL 10 HAS CORROSION.  FABRICATED DOUBLER FOR CORRODED AREA AND INSTALLED AS PER SRM.  (M)
